Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

$ p$-factorable operators


Author: C. V. Hutton
Journal: Trans. Amer. Math. Soc. 205 (1975), 167-180
MSC: Primary 47B10
DOI: https://doi.org/10.1090/S0002-9947-1975-0397462-5
MathSciNet review: 0397462
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Several classes of operators on Banach spaces, defined by certain summability conditions on the $ k$th approximation numbers, are introduced and studied. Characterizations of these operators in terms of tensor-product representations are obtained. The relationship between these operators and other classes of operators introduced by various authors is studied in some detail.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47B10

Retrieve articles in all journals with MSC: 47B10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1975-0397462-5
Article copyright: © Copyright 1975 American Mathematical Society